MathSciNet Relay Station
MathSciNet bibliographic data
MR260052 60.75
Has′minskiĭ, R. Z. On the principle of averaging the Itô's stochastic differential equations. (Russian) Kybernetika (Prague) 4 1968 260–279.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement